# SDR RAIA00205147

- Difficulty date: May 9, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 14,484 hours, 14,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- FWD LEFT EMERGENCY ESCAPE LIGHT INOP.  RESECURED EMERGENCY LIGHT SOCKET.
